# SDR ASAA2017030220133

- Difficulty date: March 2, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 57,493 hours, 26,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SUPPORT BS 947 - 967 IS CORRODED, FOUND DURING REMOVAL OF THE LAVATORY MOUNT FITTING. ACFT GROUNDED. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.
